Skip Navigation

Blood sugar and anastrozole.

Hi, I'm Eileen

Good afternoon, I have undergone surgery, completed nineteen rounds of radiation and thankfully just completed five years of taking anastrozole. Like most of you, I’ve experienced lots of side affects, but have found that my blood sugar was climbing. I exercised, ate properly, but often small amounts, yet my blood sugar rose. There are so many women who concur with this, yet the doctors don’t seem to connect it together with the drug. I’m now taking metformin , as I see so many others are. Does anyone have any views on this, or advise? Thank you

  • Post #1
  • Tue Mar 23, 2021
Hi, I'm Betti

This is somewhat related but not totally. I was on Letrozole for 5 years and noticed my cholesterol numbers were rising even though I was on a statin drug. I read some where that can occur so discussed it with my PCP. He changed my statin drug to something else and has now cut the dosage in half twice. One needs some cholesterol in their system so he’s hoping it won’t get much lower than it now is, will find out in August when we repeat the lab work after being on the smallest dose of it for almost 6 months. If you’re unsure seek another opinion. I wish you well.

  • Post #2
  • Tue Mar 23, 2021
Hi, I'm Eileen

Thank you, of course this helps…the more we know, the better we can cope. Thank you. Keep healthy.

  • Post #3
  • Wed Mar 24, 2021

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion